# SDR EVCA20250307001

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N497AE
- Make and model: Bell 407
- Aircraft serial: 54687
- Aircraft time: 5,573 hours, 12,094 cycles
- Engine time: 9,152 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Pitch Link
- Part number: 406010413139
- Part serial: US4717
- Condition: Debonded
- Location: Main Rotor
- Part time: 4,422 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE MAIN ROTOR PITCH LINK, UPPER ROD END INSERT DE-BONDED.  REMOVED BLUE MAIN ROTOR PITCH LINK PN:406-010-413-139, SN:US4717 IN REFERENCE TO DMC-407-A-67-13-0400A-520A-A, ISSUE 001 - 2020/01/06. INSTALLED SERVICEABLE PITCH LINK PN: 406-010-413-137, SN:TI1332 IN REFERENCE TO DMC-407-A-67-13-0400A-720A-A, ISSUE 002 - 2024/12/03.
